# SDR ABXA9801122

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769523
- Condition: Cracked
- Location: Ws 520
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB CRACKED AT STATION XS520.168.  REPAIRED IAW DC8 51-1-21, 51-1-20D AND DWG 5769523.
